# SDR AWXA9900067

- Difficulty date: March 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N618AW
- Make and model: Airbus A320-231
- Aircraft serial: 304
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Row 1
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IN MAINTENANCE, EMERGENCY EXIT LIGHTS ON SEATS 1, 13, 17, 19 AND 24 INOP.  RECONNECTED CANNON PLUG AT WALL FOR SEAT NR 1, OPS CK GOOD.
